# SDR IXXA0200156O

- Difficulty date: December 27, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 84,660 hours, 34,464 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Link
- Part number: 5751152503
- Part serial: NSN
- Condition: Broken
- Location: Left Wing
- Part time: 84,660 hours, 34,464 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

!DURING LANDING AT ANC FROM SEA, THE FLIGHT CREW HEARD A LOUD NOISE FOLLOWED BY AIRCRAFT ROLL   THE FLIGHT CREW CONTINUED WITH AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE AIRCRAFT WHICH REVEALED A BROKEN FLAP ACTUATOR ATTACH BRACKET ON THE LEFT WING. MAINTENANCE REPLACED THE BRACKET AND PERFORMED SUCESSFUL OPERATIONAL CHECKS IN ACCORDANCE WITH THE DOUGLAS MAINTENANCE MANUAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
